thumbnail

Current loops fitted to geomagnetic model spherical harmonic coefficients.

Journal of Geomagnetism & Geoelectricity

By:

Links

  • The Publications Warehouse does not have links to digital versions of this publication at this time
  • Download citation as: RIS

Abstract

160 circular current loops with radial axes were fitted by least squares to the 899 spherical harmonic coefficients of a 29th degree model. The model is discussed. -Author

Additional Publication Details

Publication type:
Article
Publication Subtype:
Journal Article
Title:
Current loops fitted to geomagnetic model spherical harmonic coefficients.
Series title:
Journal of Geomagnetism & Geoelectricity
Volume
39
Issue:
5
Year Published:
1987
Language:
English
Larger Work Type:
Article
Larger Work Subtype:
Journal Article
Larger Work Title:
Journal of Geomagnetism & Geoelectricity
First page:
271
Last page:
296